Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The probability of a correct result with a certain rounding-off procedure


Author: W. S. Loud
Journal: Proc. Amer. Math. Soc. 2 (1951), 440-446
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0041528-5
MathSciNet review: 0041528
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [S] Bochner, Vorlesungen über Fouriersche Integrale, New York, Chelsea, 1948.
  • [J] V. Uspensky, Introduction to mathematical probability, New York, McGraw-Hill, 1937, chaps. 12 and 13.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0041528-5
Article copyright: © Copyright 1951 American Mathematical Society